# SDR 04FDEA03474

- Difficulty date: December 19, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N309FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48298
- Aircraft time: 47,098 hours, 14,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA00245
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERCOSTAL IN LEFT WHEEL WELL AT AFT BULKHEAD.  REMOVED AND REPLACED INTERCOSTAL.
